MAUDE Adverse Event Report: CONCORD MANUFACTURING LIBERTY PDX CYCLER ASSY (NON-VALUATED); SYSTEM, PERITONEAL, AUTOMATIC DELIVERY

CONCORD MANUFACTURING LIBERTY PDX CYCLER ASSY (NON-VALUATED); SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Catalog Number RTLR180237
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .
 
Event or Problem Description
It was reported that a peritoneal dialysis (pd) patient discovered a fluid leak on the inside of the cassette door of their cycler after ending their pd treatment.It is unknown at which point in therapy the leak may have begun.The cause of the leak is unknown.The patient was advised to discontinue the use of their cycler.Upon follow up, the peritoneal dialysis nurse (pdrn) stated the patient is trained on performing stat drains, as well as manual peritoneal dialysis therapy if needed, and confirmed that the patient was able to complete the peritoneal dialysis treatment before discovering the leak.The patient did not develop any symptoms, adverse events, injuries, or require medical intervention as a result of the reported event.
 
Additional Manufacturer Narrative
The actual device was returned to the manufacturer for physical evaluation.An external visual inspection was performed on the cycler with no physical damage noted.Although there was evidence of dried fluid present within the cassette compartment, there were no burrs or sharp edges in the cassette area that could have punctured the cassette membrane.An (as-received) simulated treatment was performed and completed on the cycler with no issues noted.There were no fluid leaks in the test cassette during the simulated treatment.A pressure/vacuum test was performed and passed.A glucose test was performed and returned a positive result.An internal visual inspection identified evidence infestation in the unit.There were no indications of fluid or dried fluid underneath the pump assembly.A review of the device manufacturing records was conducted by the manufacturer.There were no deviations or non-conformances during the manufacturing process.In addition, a device history record (dhr) review was performed and verified that the results of the in-progress and final quality control (qc) testing met all requirements.Upon completion of the evaluation, there were no malfunctions that could have caused or contributed to the reported event.The cycler performed as designed and an associated cause could not be determined.

Brand Name
LIBERTY PDX CYCLER ASSY (NON-VALUATED)
Common Device Name
SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Manufacturer (Section D)
CONCORD MANUFACTURING
4040 nelson avenue
concord CA 94520
MDR Report Key8004583
Report Number2937457-2018-03199
Device Sequence Number1302143
Product Code FKX
UDI-Device Identifier00840861100989
UDI-Public00840861100989
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K141145
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberRTLR180237
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/08/2018
Device Age MO
Initial Date Received by Manufacturer 10/22/2018
Supplement Date Received by Manufacturer11/28/2018
Initial Report FDA Received Date10/25/2018
Supplement Report FDA Received Date11/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELFLEX PD FLUID; LIBERTY PDX CYCLER SET ; DELFLEX PD FLUID; LIBERTY PDX CYCLER SET 
Patient Age50 YR
Patient Weight110